# SDR 2008UALA01749

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 71,351 hours, 8,819 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL STRIP AT SEAT 17B LOOSE AND INOP. REPLACED LIGHT OPS CHECKED OK. AC OK FOR SERVICE.
